# SDR ABXA070363

- Difficulty date: October 24, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 45,336 hours, 45,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTT LINE 44.5 SEAT TRACK UPPER FLANGE CRACKED AT STA 240.  REPLACED SEAT TRACK SECTION IAW DC9 SRM 51-30-01.
